# SDR SWIA200819662

- Difficulty date: May 18, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 20,904 hours, 29,742 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 5721 - THERE IS A SLIGHT BIND WHEN THE AILERONS ARE MOVED LEFT TO RIGHT.  INSPECTED AILERON CABLES, FITTINGS AND PULLEYS IAW MM 27-11-00.  COULD NOT DUPLICATE THE DISCREPENCY.  AILERONS CHECK GOOD.
